Tylenol Cold Multi-Symptom - Pain reliever/Fever reducer, Nasal decongestant, Cough suppressant, Expectorant.
Tylenol Cold Multi-Symptom
Active Ingredients (in each 15 ml = 1 Tablespoon): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Inactive Ingredients: Anhydrous Citric Acid, Ethyl Alcohol, FD&C Blue No. 1, Flavor, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose.
Posted by Unknown on 12th Jun 2009
I used this product to get rid of common cold symptoms, and it seemed to work. My coughing and sneezing went away while I was taking regular doses. I didn't notice any side effects. The taste isn't fantastic, but I've had worse. This product is good, and I'll definitely use it in the future.
Get notified of our best weekly steals and deals so you can beat everyone to the punch.